Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news roobie

Posted by PoohBear on February 19, 2005, at 23:08:11

In reply to Re: Effexor withdrawal - very bad news PoohBear, posted by roobie on February 18, 2005, at 22:43:36

> Ok - I have to ask... what's with the dreams? I had VERY erotic dreams when I started Effexor. When I tried to cut back in December, they subsided, but since then I re-increased my dosage to ward off the returning hostility I had. Now, I have vivid dreams, some of which I cannot figure if it REALLY happened or if they truly were dreams - however, no longer erotic.
>
> What causes this? Is there a particular area in the brain that the med affects?
>
> roobie

I did't have erotic dreams, just very VIVID dreams, in unusual detail. As you noted, such vivid detail that it WAS difficult to tell what was real and what wasn't. That's what made them so disturbing... They were worse at first and then evened out as my brain got used to the stimulation. I don't have any input on the why, but Effexor works on Serotonin and Neopinephrin.

Tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PoohBear thread:1016
URL: http://www.dr-bob.org/babble/20050217/msgs/460639.html